# SDR DALA2024121811801

- Difficulty date: December 18, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON EXTERNAL SKIN STA Y 1153, BTW LONGERON 3L/4L AND BTW LONGERON 2R/3R AT AFT FUSELAGE. SUMMARY OF NRC 00050: EXTERNAL SKIN STA Y 1153, BTW LONGERON 3L/4L AND BTW LONGERON 2R/3R AT AFT FUSELAGE WAS REPAIRED PER ER/A 621926-14 REV ORIG SECTION I PERMANENT REPAIR. TIME CONTROLLED ITEMS: SEC II: ACCOMPLISHED WITHIN EVERY 24 MONTHS AFTER SECTION I REPAIR UNDER LOG PAGE #0706642 PER ER/A 621926-14 REV ORIGINAL.
